# SDR SWIA201126741

- Difficulty date: July 7, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 25,854 hours, 20,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LEADING EDGE SKIN IS CHAFED.  (C-CHECK)  REPLACE LEFT INBOARD FLAP VANE LEADING EDGE SKIN PER SRM.
